# SDR ASOA2013060703794

- Difficulty date: May 13, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 34,590 hours, 30,272 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERNAL AFT VERTICAL MEMBER CRACKED AT FS 605, BELOW WL 82.58.  REPLACED THE CARGO DOOR INTERNAL AFT VERTICAL MEMBER USING PN 601R35027-31, PO W/22253 IAW SRM 51-42-06 & SRM 51-42-21.
